G. J. Zalmai, "Generalized -univex -set functions and global semiparametric sufficient efficiency conditions in multiobjective fractional subset programming", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 815956, 25 pages, 2005. https://doi.org/10.1155/IJMMS.2005.949
Generalized -univex -set functions and global semiparametric sufficient efficiency conditions in multiobjective fractional subset programming
A fairly large number of global semiparametric sufficient efficiency results are established under various generalized -univexity assumptions for a multiobjective fractional subset programming problem.
Copyright © 2005 G. J. Zalmai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.